Ifimol 650 Tablet is a painkiller and anti-fever medicine that contains paracetamol/acetaminophen. It is used to temporarily relieve pains and aches such as toothache, muscular pains, backache, and headache. It is also used during monthly menstruation cycle to relieve muscular cramps. In addition, it also lowers down the body temperature. It contains paracetamol as the chief ingredient that relieves pain and lowers down the temperature.
Paracetamol helps in relieving pain and fever and other symptoms due to its ability to inhibit pain and inflammation pathways in the body, which results in the decrease in the secretion of Prostaglandins, which elicits the pain response in body. Hence, Ifimol 650 Tablet effectively reduces the pain sensation and fever in the body.
Ifimol 650 Tablet is to be taken as advised by your doctor. It is for oral administration. Do not crush or chew it. Also, take Ifimol 650 Tablet only after consultation from doctor if you are pregnant, nursing, planning pregnancy and are diagnosed with liver disease. Do not take it if you are already taking any other medication containing acetaminophen and/or are taking blood thinners like warfarin.
Written By Dr. Dhivakaran R, BDS
Last updated on 05 May 2023 | 04:03 PM(IST)
Additional Discount on this product
Please get a call back from our expert
The contents of this website are for informational purposes only and not intended to be a substitute for professional medical advice, diagnosis, or treatment. Please seek the advice of a physician or other qualified health provider with any questions you may have regarding a medical condition. Do not disregard professional medical advice or delay in seeking it because of something you have read on this website.